# SDR CA131212009

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,564 hours
- Engine: Ge CF3410E5A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: HSCE0523103
- Condition: Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) APU IS GOING INTO AMBER TEMP APPROXIMATELY 740 DEGRESS DURING START OF THE NR 1 ENG ONLY.  APU REPLACED.
